# SDR ASAA2024100953571

- Difficulty date: October 9, 2024
- Submitted: November 5, 2024
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 70,559 hours, 36,836 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Part number: 146A750126
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT, CARGO TRACK CRACKED AT STA 727E RBL14. GROUNDED - YES. CUT OUT DAMAGED SECTION AND REPAIRED CARGO TRACK IAW B737-700 SRM 53-00-53-2R-3.
